# SDR DALA2021021700890

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CORROSION STRINGER 31R AT FR64 TO FR66 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER AS PER A320 SRM 51-72-11. (1732056)
